MAUDE Adverse Event Report: BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION

BIOSENSE WEBSTER INC EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER; ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Model Number BD7TCDF4L
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an unknown patient underwent an avnrt ablation procedure with a ez steer¿ bi-directional electrophysiology catheter.It was reported by the bwi representative that when the catheter was removed from the box, one of the sides of the sterile packaging seal was open.The catheter was replaced, and the issue was resolved.No patient consequences were reported.Open pouch seal is mdr-reportable.
 
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 4.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc.Or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number:pc-(b)(4).
 
Additional Manufacturer Narrative
On 3-nov-2022, bwi received confirmation that the catheter was not used on the patient.On 16-nov-2022, the product investigation was completed.Device evaluation details: visual analysis of the returned sample revealed that no damage or anomalies were observed.A manufacturing record evaluation was performed for finished device number 30402406m and no internal actions related to the reported complaint condition were identified.The analysis could not be performed due to pouch was not returned for analysis.Therefore, the event described could not be confirmed.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
EZ STEER¿ BI-DIRECTIONAL ELECTROPHYSIOLOGY CATHETER
Common Device Name
ELECTRODE, PERCUTANEOUS, CONDUCTION TISSUE ABLATION
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER INC (JUAREZ)
circuito interior norte
1820parque industrial salvacar
juarez 32599
MX   32599
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key15730514
Report Number2029046-2022-02720
Device Sequence Number11492950
Product Code LPB
UDI-Device Identifier10846835002515
UDI-Public10846835002515
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P950005/S19
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2023
Device Model NumberBD7TCDF4L
Device Catalogue NumberBD7TCDF4L
Device Lot Number30402406M
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2022
Supplement Date Received by Manufacturer11/03/2022
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date11/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown